Do You Have Any Itching Amp Burning After D Amp C

1 Replies
Niki - May 22

Hi, every body,i had D &C April 26 and i went to Doc after 2 weeks and said every thing is o.k with you then we had s_x 2 times, now i am itching and burning so much,I called and told me,you can use Monstat 7 but when i used it my itching& burning was so much,i dont know why??? if you used this Cream pls tell me,i like to know your advise, thank you.

 

mellissa - May 23

niki, i got a yeast infection after the first time i had s_x after my d&c which was the same day as yours. it was the worst yeast infection i've ever had. i used the one day monistat treatment...it took a few days, but it cleared ip. hope it works for you.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?